# SDR IPXA10558561

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 20,864 hours, 12,656 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT CARGO BAY FLOOR PANEL NR 4 IS CORRODED ON UPR SURFACE.  R & R FLOOR PANEL IAW SRM 51-40-02; SRM 51-40-08; SRM 53-00-53-1A1; 53-60-53-01-1.
